# SDR 96ZZZX3570

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Shaft Worn
- Location: Fuel Boost
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP ARMATURE SHAFT HAS GROOVE WORN IN IT BY THE SPACERS.
